MathSciNet Relay Station
MathSciNet bibliographic data
MR2532628 93E11 (93B36 93C55)
Gonçalves, Alim P. C.; Fioravanti, André R.; Geromel, José C. $\scr H\sb \infty$ filtering of discrete-time Markov jump linear systems through linear matrix inequalities. IEEE Trans. Automat. Control 54 (2009), no. 6, 1347–1351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement